# SDR AWXA0002083

- Difficulty date: July 8, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651758348
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD 178 VERTICAL CHORD AT LBL 5.7 CRACKED IN RADIUS AT WL 190 NDT CONFIRMED.  REPAIRED PER REF SRM 53-10-11 FIG 8 SMT 1-20 HFEC PER 737 NDT PT.6 51-00-00.  PARTS CAD PLATED ON WIP R445976 REPROTECT PARTS PER SRM 51-10-2.  SEALED PER SRM 51-20-4 PG 4, INSTALLED REPAIR PARTS PER SRM 51-30-2 PGS 2-3 & 5.
